Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are abdominal cramps, vaginal spotting and constipation caffeine withdrawal symptoms?

I stopped drinking caffeine about a week ago. I have an IUD and normally never get a period or spot. Buy I have been sottin the last few days. I have also noticed some stomach issues, cramping and constipation. Is this all connected to the caffeine withdrawal?
Mon, 27 Feb 2017
Report Abuse
Pathologist and Microbiologist 's  Response
This symptoms are not related ti coffee withdrawal
It may be a new disease which have come the same time you had stop taking coffee
spoting abdominal cramps when using coil is not uncommon.
You need to visit your gyneacologist for physical examination to detect if there is new development caused by coil.

Check if you may have any infection
urinalysis, high vaginal swab, pap smear.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Are abdominal cramps, vaginal spotting and constipation caffeine withdrawal symptoms?

This symptoms are not related ti coffee withdrawal It may be a new disease which have come the same time you had stop taking coffee spoting abdominal cramps when using coil is not uncommon. You need to visit your gyneacologist for physical examination to detect if there is new development caused by coil. Check if you may have any infection urinalysis, high vaginal swab, pap smear.